DrugLib.com — Drug Information Portal

Rx drug information, pharmaceutical research, clinical trials, news, and more



Reticulated phototoxic eruption in a patient on long-term diltiazem therapy.

Author(s): Hanson M, Petronic-Rosic V

Affiliation(s): Section of Dermatology, Department of Medicine, University of Chicago, Chicago, IL, USA.

Publication date & source: 2008-08, J Drugs Dermatol., 7(8):792-3.

Publication type: Case Reports

Diltiazem hydrochloride is a commonly prescribed medication in the treatment of cardiovascular disease. A case of diltiazem-induced hyperpigmentation in a patient after significant sun exposure is reported. The morphological appearance was reticulated and slate-gray to blue in color. The pathogenesis of the hyperpigmentation is discussed and possible treatment options are reviewed.

Page last updated: 2009-02-08

-- advertisement -- The American Red Cross
 
Home | About Us | Contact Us | Site usage policy | Privacy policy

All Rights reserved - Copyright DrugLib.com, 2006-2017